Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for high BP while on Kenalog 40

Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3919 Questions

default
Posted on Mon, 13 Mar 2017 in Hypertension and Heart Disease
Question: I had a kenalog 40 injection on Thursday and today I am feeling nervous and my blood pressure is up, how long will this last
doctor
Answered by Dr. Ivo Ditah 9 minutes later
Brief Answer:
What's your blood pressure reading?

Detailed Answer:
Hi and thanks for contacting healthcare magic.

I will like to know what your blood pressure was before receiving this injection of Kenalog and what it is at this time. True Kenalog causes fluid retention and can cause an increase in blood pressure. However, this should not be more than 10points. If this is to high, then I will need to further review.

Hope to get this piece from you and will then be specific on what can be done to help you.

Waiting...
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ivo Ditah 12 minutes later
It was 136/75 before the shot and it is 172/97 now

My blood pressure before the shot was 136/75 and my current blood pressure is 172/97
doctor
Answered by Dr. Ivo Ditah 19 hours later
Brief Answer:
Be calm, relaxed and repeat it let's see!

Detailed Answer:
Hi and thanks so much for these values.

I have reviewed them and the sudden bump in the BP seems concerning to me. While I would have expected a small rise, I wouldn't have anticipated that it will be this high. Another reason could be that you are worried about what is going on and the increased blood pressure might be explained by your fright and not the kenalog. I will suggest that you stay cam, relaxed and optimistic. Repeat this blood pressure and let's compare the numbers. If the BP remain this high, we may need to adjust your medications to correct for this.

I hope this sheds more lights. I look forward getting the latest figures from you.

Kind regards and best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on